# SDR DHL9880628C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1250-1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CUSP EXTRUSION LT AT STA 1260 CORRODED.  FOUND LEVEL 2 EXFOLIATED CORROSION.  REMOVED DAMAGED AREA FROM FS 1250 TO 1270, FABRICATED EXTRUSION AND INSTALLED PER EO MMC 382N0820 AND SRM 53-2-5.
